BibTeX record journals/dm/HotjeI99

download as .bib file

@article{DBLP:journals/dm/HotjeI99,
  author       = {Herbert Hotje and
                  Oddvar Iden},
  title        = {On non-projective free Benz planes},
  journal      = {Discret. Math.},
  volume       = {208-209},
  pages        = {325--338},
  year         = {1999},
  url          = {https://doi.org/10.1016/S0012-365X(99)00081-3},
  doi          = {10.1016/S0012-365X(99)00081-3},
  timestamp    = {Fri, 12 Feb 2021 13:42:48 +0100},
  biburl       = {https://dblp.org/rec/journals/dm/HotjeI99.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}